Nov 22, 2007
Will taking a fiber supplement like Metamucil, affect the absoption of my meds? I like using the fact that it helps to lower cholesterol, plus keeps me regular. I'm on Atripla. Thanks...
Response from Dr. Daar
Thank you for your question.
It is always important to consider how anythings you are taking may interact and I encourage you to discuss all medications and substances you are taking with your provider, including those purchased over the counter. That said, I am not aware of any interaction between the use of metamucil or other soluble fiber preparations and the antiretrovirals in atripla. It might be wise to take these thing separately during the course of the day since there is likely to be limited data useing them simulataneously but I would not anticipate any problems.
viraday and side effects
- Sore Throat Could I Have Acute HIV Infection
- Seroconverting After Blowjob From A Prostitute
- Black Spots After Rimming Worried I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.